# SDR FDEA202111132869

- Difficulty date: November 13, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743322
- Condition: Corroded
- Location: Bs 1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, APPROX. STATION 1675, RBL-48 SEAT TRACK FLANGE   EXFOLIATING AROUND THE HOLE FOR CLIP-NUT. REPAIR DAMAGED SEAT TRACK REF SRM 53-00-52-2R FIG. 201 REPAIR 5.
